# SDR AWXA0000743

- Difficulty date: October 10, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 57,137 hours, 47,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6555074
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, .5 INCH CRACK IN FUSELAGE SKIN AT TOP OF CAPTAINS NR 1 WINDOW OUTBOARD UPPER CORNER CUTOUT.  REMOVED DAMAGE IAW 737 SRM 53-10-01 FIG 210, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW 737 SRM 53-10-1 FIG 210 AND ER 15-5330-00272-JS1.
